MathSciNet Relay Station
MathSciNet bibliographic data
MR1752614 65L10
Deeba, Elias; Khuri, S. A.; Xie, Shishen An algorithm for solving boundary value problems. J. Comput. Phys. 159 (2000), no. 2, 125–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement